# SDR ASAA2018010923159

- Difficulty date: January 9, 2018
- Submitted: January 17, 2018
- Operation: Air carrier
- Aircraft: N586AS
- Make and model: Boeing 737890
- Aircraft serial: 35189
- Aircraft time: 39,094 hours, 11,918 cycles
- System (JASC): 2310 · HF Communications System
- Part: Hf Comm
- Condition: Intermittent
- Location: Nr 2
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING TROUBLESHOOTING FOR THE NR 1 HF SYSTEM,  FOUND THE NR 2 HF TO BE INTERMITTANT IN VOICE OPERATION.  ACFT GROUNDED.    INSTALLED THE CORRECT UPPER FEED LINE MOUNT HARDWARE IAW AMM DRAWING A-80023EO0009527. ACCOMPLISHED STEPS 1-4 WITH NO DISCREPANCIES NOTED.  BONDING CHECKED GOOD. ALL FEED LINE ATTACH POINTS ARE SECURE IAW ASA DWG A-80023EO0009527, AMM 23-11-51.
